# SDR 7C7A1900010000041

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD THRUST REVERSER SLEEVE HAS A DENT 18 INCHES FROM TOP EDGE AND 15 INCHES FROM FWD EDGE.
